# SDR 3S9A20110308001

- Difficulty date: March 8, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N998CX
- Make and model: Cessna 750
- Aircraft serial: 7500098
- Aircraft time: 9,019 hours, 1,445 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1397219
- Part serial: 03091H9943
- Condition: Cracked
- Location: Cockpit
- Part time: 4,902 hours
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE DESCENDING, PASSING THROUGH APPROX 14000 FT, THE LT FRONT WINDSHIELD OUTER LAYER SHATTERED.  WINDSHIELD HEAT WAS SHUTOFF AND THE PILOTS FOLLOWED THE CHECKLIST.  NOTE:  NO INTRUSION INTO THE ACFT, NO LOSS OF PRESSURIZATION, EMERGENCY NOT DECLARED, UNEVENTFUL LANDING.  UPON LANDING, ACFT WRITTEN UP, MX AND FLIGHT CONTROL NOTIFIED FOR WINDSHIELD REPLACEMENT.
